Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Documentation regarding the association between statins and transient global amnesia?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
Is there any documentation regarding the association between statins and transient global amnesia?
Posted Mon, 15 Jul 2013 in General Health
Answered by Dr. Luchuo Engelbert Bain 1 hour later
Hi and thanks for the query,

There is abundant documentation existing with respect to this subject. Many case reports have been described on this subject, and reviews bringing out the association between statins and amnesia development. Most however present the duration and dosage of the drug as key determinant factors. The mechanism through which this happens is however not yet final.

Some rare studies in trauma studies instead showed a protective role ( WWW.WWWW.WW WWW.WWWW.WW .

Most scientists are of the view that statins can cause memory loss. You could start with these and in case you need for literature, do not hesitate asking for more. Do not know the amount you really need. Go through these and inform of me of the quantity or specific aspects you might be interested in.

I would suggest to you a few readings to get a feel of the what is in the published scientific literature which hold this view:

Thanks and hope this helps as I wish you the best of health. Best regards.

Bain LE, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor